MathSciNet Relay Station
MathSciNet bibliographic data
MR636333 (58 #30446) 47B35
Adamjan, V. M.; Arov, D. Z.; Kreĭn, M. G. Infinite Hankel matrices and generalized Carathéodory-Fejér and I. Schur problems. (Russian) Funkcional. Anal. i Priložen. 2 (1968), no. 4, 1–17.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement